www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16809

Title: Gevrey asymptotics of series in Mourtada-type compensators used for linearization of an analytic 1:-1 resonant saddle
Authors: Bonckaert, Patrick
Issue Date: 2014
Citation: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 419(2), p. 1143-1160.
Abstract: Given a 1:-1 resonant saddle singularity of a planar analytic vector field, we provide a linearization procedure using a series expansion in compensators of Mourtada-type, and show that this series has Gevrey-1 asymptotics. In case of an analytic Poincar\'e-Dulac normal form we show that this transformation is analytic as a function of the compensators
URI: http://hdl.handle.net/1942/16809
DOI: 10.1016/j.jmaa.2014.05.056
ISI #: 000338908600030
ISSN: 0022-247X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2015
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
author version292.38 kBAdobe PDF
published version388.31 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.